SciELO - Scientific Electronic Library Online

 
vol.12 número3Tratamento endovascular da Sindrome de Quebra-nozes (Nutcracker) índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Jornal Vascular Brasileiro

versão impressa ISSN 1677-5449

Resumo

SOUZA, Jose Emerson dos Santos et al. Acute limb ischemia secondary to radiation-induced arteritis: case report. J. vasc. bras. [online]. 2013, vol.12, n.3, pp.243-246. ISSN 1677-5449.  http://dx.doi.org/10.1590/jvb.2013.033.

Radiation-induced arteritis is a rare but well-known complication of radiotherapy. This report describes the case of a 34-year-old woman with uterine cervical cancer who was diagnosed with left iliofemoral deep vein thrombosis (DVT) 2 years after radiotherapy, and 2 months later, during the treatment of DVT with effective anticoagulation, developed an episode of acute arterial ischemia of the left lower limb secondary to a long subocclusive lesion of the external iliac artery. The patient was treated with angioplasty and stenting of the lesion and recovered uneventfully after the endovascular procedure.

Palavras-chave : radiotherapy; constriction, pathologic; angioplasty.

        · resumo em Português     · texto em Inglês     · Inglês ( pdf )